Factorizations of Morphisms f: B... FA.

Horst Herrlich

Mathematische Zeitschrift (1970)

  • Volume: 114, page 180-186
  • ISSN: 0025-5874; 1432-1823

How to cite


Herrlich, Horst. "Factorizations of Morphisms f: B... FA.." Mathematische Zeitschrift 114 (1970): 180-186. <http://eudml.org/doc/171307>.

author = {Herrlich, Horst},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {180-186},
title = {Factorizations of Morphisms f: B... FA.},
url = {http://eudml.org/doc/171307},
volume = {114},
year = {1970},

AU - Herrlich, Horst
TI - Factorizations of Morphisms f: B... FA.
JO - Mathematische Zeitschrift
PY - 1970
VL - 114
SP - 180
EP - 186
KW - general algebraic structures
UR - http://eudml.org/doc/171307
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.